# SDR UALA2011071903653

- Difficulty date: July 18, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 81,185 hours, 13,103 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Pca
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PLANE NEEDS EXCESSIVE RT RUDDER TRIM, 3.5 UNITS.  FFS MATCHED, L-EPR 1.27, R-EPR 1.22.  ADJUSTED UPPER, MIDDLE AND LOWER PCA'S PER MM.  ACCOMPLISHED INSPECTION OF THREE RUDDER ACTUATOR ADJUSTMENTS FOR SAFETY AND SECURITY, RIGS.  ALL CHECKS OKAY.
